JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Korean Journal of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1976-8605 
eISSN :
2288-1433 
Journal DOI :
10.11568/kjm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • REVERSIBILITY OVER PRIME RADICALS
  • Jung, Da Woon ; Lee, Yang ; Sung, Hyo Jin ;
  • Korean Journal of Mathematics, volume 22, issue 2, 2014, Pages 279~288
  • DOI : 10.11568/kjm.2014.22.2.279
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • AN ADDITIVE FUNCTIONAL INEQUALITY
  • Lee, Sung Jin ; Park, Choonkil ; Shin, Dong Yun ;
  • Korean Journal of Mathematics, volume 22, issue 2, 2014, Pages 317~323
  • DOI : 10.11568/kjm.2014.22.2.317
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)